# SDR DALA2022111607385

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CRACK INDICATION ON FRAME 68 INNER CAP AT STGR 22LH. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AT FR 68 LH DOOR STOP FITTING 1 AS PER ER/A 602719-14AD REV.ORIGINALSECTION I. (2498483)
